# SDR DLM90980869

- Difficulty date: April 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N907DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53387
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: Angle
- Part number: 591214185
- Condition: Cracked
- Location: Bs 937
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE/ATTACH FITTING, VERTICAL STABILIZER TO FUSELAGE ATTACH ANGLE: REPAIR FOR CRACK.  THE VERTICAL STABILIZER TO FUSELAGE ATTACH ANGLE ON THE LT SIDE OF THE AIRCRAFT WAS FOUND WITH A .90 CRACK AT FS 937.  THE CRACKED FLANGE WAS TRIMMED OUT AND A .080 THICK A-286 STEEL REPAIR ANGLE WAS INSTALLED PER ER/A 364553-14.
